# SDR P5CA9701193

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS FOUND L/OUTBD FOREFLAP OUTBD END.  REPAIRED PER BOEING SRM 51-01-14 AND PAINTED PER BOEING 51-24-11.
